MathSciNet Relay Station
MathSciNet bibliographic data
MR2285749 (2009c:14040) 14G22 (11S40 14B05 32S55)
Nicaise, Johannes; Sebag, Julien Motivic Serre invariants, ramification, and the analytic Milnor fiber. Invent. Math. 168 (2007), no. 1, 133–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement